Journal of Mathematics and Statistics

The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action

Ali M. Ateiwi and Iryna V. Komashynska

DOI : 10.3844/jmssp.2006.460.463

Journal of Mathematics and Statistics

Volume 2, Issue 4

Pages 460-463

Abstract

In terms of Liapunov's functions we received the conditions of the existence and unbounded extension of the solutions of the systems with stochastic impulse action

Copyright

© 2006 Ali M. Ateiwi and Iryna V. Komashynska. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.